Wird geladen...
Exponential bounds for the hypergeometric distribution
We establish exponential bounds for the hypergeometric distribution which include a finite sampling correction factor, but are otherwise analogous to bounds for the binomial distribution due to León and Perron (Statist. Probab. Lett. 62 (2003) 345–354) and Talagrand (Ann. Probab. 22 (1994) 28–76). W...
Gespeichert in:
Veröffentlicht in: | Bernoulli (Andover) |
---|---|
Hauptverfasser: | , |
Format: | Artigo |
Sprache: | Inglês |
Veröffentlicht: |
2017
|
Schlagworte: | |
Online Zugang: | https://ncbi.nlm.nih.gov/pmc/articles/PMC5839521/ https://ncbi.nlm.nih.gov/pubmed/29520197 https://ncbi.nlm.nih.govhttp://dx.doi.org/10.3150/15-BEJ800 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|